| Catalog Number |
SRX-800 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
12/25/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Clarification to b3 date of event: partial date provided by the patient as "about 6 months after [implant] surgery".A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Patient reported and healthcare professional confirmed right side capsular contracture baker grade iv.The device has been explanted and replaced.Total capsulectomy was performed.
Event or Problem Description
Additional Manufacturer Narrative
Device analysis results: per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: ¿ capsular contracture: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, wear abrasion and deformation) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.